Alert archive / South Carolina / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 95, NWS Columbia, SC

July 15, 20244 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jul 15, 2024, 7:58 PM EDT for 4 counties in South Carolina. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2024, 7:58 PM EDT (23:58 UTC)
Expired
Jul 15, 2024, 8:30 PM EDT
In force
32 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fairfield County, SC, Kershaw County, SC, Lexington County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 21 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 8:15 PM EDTTSTM WND DMG3 Wsw Blythewood, SCSC Highway Patrol reported a tree down in along Loner Road near Blythewood.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 12.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2024-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2024-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1661 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1241 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

482 
WUUS52 KCAE 152358
SVRCAE
SCC039-055-063-079-160030-
/O.NEW.KCAE.SV.W.0095.240715T2358Z-240716T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
758 PM EDT Mon Jul 15 2024

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  South central Fairfield County in central South Carolina...
  Northeastern Lexington County in central South Carolina...
  Northwestern Richland County in central South Carolina...
  Western Kershaw County in central South Carolina...

* Until 830 PM EDT.

* At 758 PM EDT, a severe thunderstorm was located over Harbison
  State Forest, or near Irmo, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Columbia, West Columbia, Irmo, Forest Acres, Winnsboro, St.
  Andrews, Dentsville, Arcadia Lakes, Fairfield County Airport,
  Villages at Sandhill, Columbia International University, Killian,
  Harbison State Forest, Riverbanks Zoo, Lake Carolina, West Columbia
  Riverwalk, Ballentine, Five Points, Woodfield, and Blythewood.

This includes the following highways...
 Interstate 126 between mile markers 0 and 3.
 Interstate 20 in South Carolina between mile markers 64 and 74.
 Interstate 26 between mile markers 96 and 108.
 Interstate 77 between mile markers 17 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3398 8104 3412 8128 3436 8111 3419 8080
TIME...MOT...LOC 2358Z 216DEG 18KT 3412 8113 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PL
2 follow-up statements
653 
WWUS52 KCAE 160013
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
813 PM EDT Mon Jul 15 2024

SCC063-160022-
/O.CAN.KCAE.SV.W.0095.000000T0000Z-240716T0030Z/
Lexington SC-
813 PM EDT Mon Jul 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEXINGTON COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3419 8080 3398 8104 3404 8112 3407 8114
      3409 8118 3412 8122 3435 8109
TIME...MOT...LOC 0012Z 216DEG 18KT 3418 8108 

$$

SCC039-055-079-160030-
/O.CON.KCAE.SV.W.0095.000000T0000Z-240716T0030Z/
Fairfield SC-Richland SC-Kershaw SC-
813 PM EDT Mon Jul 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTH CENTRAL FAIRFIELD...NORTHWESTERN RICHLAND AND WESTERN
KERSHAW COUNTIES...

At 812 PM EDT, a severe thunderstorm was located near Harbison State
Forest, or 8 miles northeast of Irmo, moving northeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Columbia, West Columbia, Irmo, Forest Acres, Dentsville, St. Andrews,
Arcadia Lakes, Fairfield County Airport, Riverbanks Zoo, Lake
Carolina, West Columbia Riverwalk, Villages at Sandhill, Columbia
International University, Killian, Harbison State Forest, Five
Points, Woodfield, Blythewood, Upper Richland Fire Station, and Eau
Claire.

This includes the following highways...
 Interstate 126 near mile marker 0, and between mile markers 2 and 3.
 Interstate 20 in South Carolina between mile markers 64 and 74.
 Interstate 26 between mile markers 99 and 103, and between mile
markers 106 and 107.
 Interstate 77 between mile markers 17 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3419 8080 3398 8104 3404 8112 3407 8114
      3409 8118 3412 8122 3435 8109
TIME...MOT...LOC 0012Z 216DEG 18KT 3418 8108 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PL
981 
WWUS52 KCAE 160024
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
824 PM EDT Mon Jul 15 2024

SCC039-055-079-160034-
/O.EXP.KCAE.SV.W.0095.000000T0000Z-240716T0030Z/
Fairfield SC-Richland SC-Kershaw SC-
824 PM EDT Mon Jul 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FAIRFIELD...
NORTHWESTERN RICHLAND AND WESTERN KERSHAW COUNTIES WILL EXPIRE AT 830
PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3419 8080 3398 8104 3404 8112 3407 8114
      3409 8118 3412 8122 3435 8109
TIME...MOT...LOC 0024Z 216DEG 18KT 3423 8104 

$$

PL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 12:54 PM EDT, 7 hours 4 minutes earlier.

Area forecast discussion, Jul 15, 12:54 PM EDT, 7 hours 4 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
1254 PM EDT Mon Jul 15 2024

.SYNOPSIS...
Scattered diurnally driven showers and thunderstorms remain
possible today with heat index values up to 110. Shower and
thunderstorm chances increase during the mid-week period as a
trough sets up over the eastern US and a cold front approaches
from the north and west. This boundary is expected to stall over
the Southeastern US during the late week period keeping
increased rain chances in the forecast with a gradual decrease
in daytime temperatures expected through Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Key Message(s):

- Heat index values of 105-110 this afternoon, resulting in a
  Heat Advisory for eastern Midlands.
- Widely scattered/scattered showers and thunderstorms expected
  in the afternoon and evening. A few with gusty winds.

Upper level ridge over the area flattens a bit in response to
upper trough moving east of the Mississippi Valley. At the
surface, weak lee side trough across the region and Bermuda
ridge offshore. At 16z, satellite showing mainly mid level
clouds moving across the Upstate into the Midlands ahead of weak
short wave trough in northwest GA and AL. Temperatures are
rising into the mid 90s. Dew points remain rather high but
should mix out some this afternoon. Highest heat indices 108-110
degrees likely from CAE and points east. Surface based CAPE is
already 3000 J/kg, however drier air in north GA is slowly
advecting east and with some mixing, expect dew points to fall a
bit especially in the west. So, CAPE may decrease over the next
couple of hours. Overall, precipitable water does increase but
later this evening so expect values around 2 inches. Expect
mainly moderate instability this afternoon with steep low to mid
level lapse rates due to strong diabatic heating. The latest
CAMS suggest widely scattered/scattered thunderstorms this
afternoon into the evening with maybe a focus near the CSRA and
sea breeze/weak convergence areas then in the SC Piedmont
moving southeast toward CAE during the evening, possibly
enhanced by a weak short wave moving out of north GA. Gusty
winds possible with inverted V sounding. So highs around 100
degrees this afternoon and lows tonight, with some high clouds,
in the mid to upper 70s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Key Message(s):

- Shower and thunderstorm chances increase through the period
- Hot and humid conditions continue with the potential for another
Heat Advisory on Tuesday

Upper ridging builds over the Western CONUS during the short term
while trough begins to develop in response to this over the east.
Meanwhile, the Bermuda High will continue to advect moisture into
the region while a cold front slowly approaches from the north and
west on Wednesday. This will result in increasing shower and
thunderstorm chances, especially on Wednesday as the aforementioned
frontal boundary approaches. The lack of steering flow combined with
high moisture could result in areas of localized heavy rainfall and
potential hydrological issues due to slow moving and/or training
thunderstorms.

In terms of temperatures, Tuesday is expected to be another hot and
humid day. Will need to monitor for the possibility of heat products
again tomorrow. The primary forecast challenge for temperatures will
be the increased potential for showers and thunderstorms and whether
heat index values will meet or exceed criteria prior to convective
development. A slight cooling trend should then commence on
Wednesday will a lower likelihood for heat products.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Key Message(s):

- Scattered to numerous showers and thunderstorms expected each day
- Gradual cooling trend continues during the late week period

Upper trough continues to dig over the middle of the country during
the extended period while surface high pressure remains anchored
near Bermuda. Scattered to numerous showers and thunderstorms are
expected each day as the previously mentioned frontal boundary
stalls across the region. The front, combined with passing short
waves, should support more robust convective development with the
potential for locally heavy rainfall and possible flash flooding. A
few thunderstorms could become strong and produce gusty winds though
the overall severe weather threat appears to be low through the
extended. The additional clouds and convection during the late week
period should result in a continued "cooling" trend with a highs
falling to below normal values by the weekend.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR conditions generally expected through the TAF period outside
of afternoon and evening convection.

A few mid level clouds moving across central and north SC this
afternoon. Scattered cumulus expected across the region. Widely
scattered to scattered thunderstorms this afternoon and evening
but confidence low on locations/impacts to terminals at this
time. Mainly mid and high level clouds by 06z. winds south to
southwest 5 to 10 knots becoming light after 00z.

EXTENDED AVIATION OUTLOOK...Typical summertime afternoon
showers and thunderstorms may cause periodic restrictions each
day with abundant moisture causing possible, brief early morning
restrictions around sunrise.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...Heat Advisory until 8 PM EDT this evening for SCZ016-022-
     027>029-031-037-038-041-135>137.
GA...None.

&&

In the hours before

Local storm report, Jul 15, 4:24 PM EDT, 3 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
424 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     Tstm Wnd Dmg     1 ESE Saint Matthews    33.66N 80.77W
07/15/2024                   Calhoun            SC   Dept of Highways

            Reported a tree and power line down at the
            intersection of Bridge Street and Sikes
            Road.

0336 PM     Tstm Wnd Dmg     2 NE Saint Matthews     33.68N 80.74W
07/15/2024                   Calhoun            SC   Dept of Highways

            Reported a tree down at the intersection of
            Hemlock Road and Colonel Thompson Hwy, Hwy.
            601.

0343 PM     Tstm Wnd Dmg     4 ESE Saint Matthews    33.64N 80.71W
07/15/2024                   Calhoun            SC   Dept of Highways

            Reported a tree down near the intersection
            of Stiffmire Road and Old Number Six
            Highway.

&&
Special weather statement, Jul 15, 5:49 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Columbia SC
549 PM EDT Mon Jul 15 2024

SCZ030-152230-
Aiken SC-
549 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of northeastern Aiken
County through 630 PM EDT...

At 549 PM EDT, Doppler radar was tracking a strong thunderstorm near
Aiken Municipal Airport, or 8 miles northeast of Aiken, moving
northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Aiken, Aiken Municipal Airport, Aiken State Park, Monetta, and New
Holland.

This includes Interstate 20 in South Carolina between mile markers 16
and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3367 8181 3386 8160 3360 8135 3346 8162
TIME...MOT...LOC 2149Z 236DEG 9KT 3361 8162

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

PL
Special weather statement, Jul 15, 6:19 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Columbia SC
619 PM EDT Mon Jul 15 2024

GAZ040-063>065-152315-
Richmond GA-McDuffie GA-Lincoln GA-Columbia GA-
619 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of McDuffie, Columbia,
southern Lincoln and southwestern Richmond Counties through 715 PM
EDT...

At 619 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wrightsboro, or near Thomson, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Grovetown, Evans, Thomson, Fort Eisenhower, Hephzibah, Harlem,
Lincolnton, Appling, Riverwood, Mistletoe State Park, Wrightsboro,
Thomson-McDuffie County Airport, Blythe, Dearing, Arties Pond Public
Fishing Area, Adamsville, Thomson Fire Department, McDuffie Regional
Medical Center, Autney, and Double Branches.

This includes Interstate 20 in Georgia between mile markers 166 and
192.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3364 8261 3363 8258 3365 8258 3364 8256
      3366 8251 3365 8249 3381 8258 3382 8235
      3367 8221 3332 8209 3328 8230 3331 8234
      3331 8239 3334 8244 3336 8255 3341 8255
      3346 8259 3360 8265
TIME...MOT...LOC 2219Z 230DEG 16KT 3349 8258

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

PL
Special weather statement, Jul 15, 6:42 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Columbia SC
642 PM EDT Mon Jul 15 2024

SCZ020-026>028-030-152330-
Lexington SC-Aiken SC-Newberry SC-Richland SC-Saluda SC-
642 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of southern Newberry,
Lexington, east central Saluda, north central Aiken and northwestern
Richland Counties through 730 PM EDT...

At 642 PM EDT, Doppler radar was tracking a strong thunderstorm near
Batesburg-Leesville, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lexington, West Columbia, Cayce, Irmo, Batesburg-Leesville, Highway 6
at Lake Murray Dam, Red Bank, Oak Grove, South Congaree, Pine Ridge,
SC State Farmer's Market, Columbia Metro Airport, Ballentine, Dreher
Island State Park, Gilbert, Summit, Cedar Grove Fire Station, South
Shore Marina, Oswald Park, and Bundrick Island.

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 37 and 62.
 Interstate 26 between mile markers 94 and 97, and between mile
markers 110 and 117.
 Interstate 77 between mile markers 0 and 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3375 8146 3402 8161 3418 8125 3391 8104
TIME...MOT...LOC 2242Z 233DEG 21KT 3392 8142

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

PL
Local storm report, Jul 15, 7:13 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
713 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     Tstm Wnd Dmg     3 SSW Mistletoe SP      33.61N 82.40W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported trees down
            on powerlines at Misletoe and Cobbham Road.

0627 PM     Tstm Wnd Dmg     3 SSE Mistletoe SP      33.60N 82.37W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported trees and
            powerlines down along Marshall Road.

0628 PM     Tstm Wnd Dmg     4 SE Mistletoe SP       33.61N 82.33W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported multiple
            trees down near Ray Owens Road and Cobbham
            Road.

0628 PM     Tstm Wnd Dmg     3 SE Mistletoe SP       33.61N 82.35W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported numerous
            trees and powerlines down near Crawford
            Place Road and Cobbham Road.

0628 PM     Tstm Wnd Dmg     3 S Mistletoe SP        33.60N 82.39W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported trees and
            powerlines down at Dozer Road and Cobbham
            Road.

&&
Local storm report, Jul 15, 7:55 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
755 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     Tstm Wnd Dmg     5 WNW Lexington         34.01N 81.31W
07/15/2024                   Lexington          SC   Dept of Highways

            SC Highway Patrol reported trees down in
            roadway along Beechwood Drive.

0731 PM     Tstm Wnd Dmg     3 W Columbia Metro Apt  33.94N 81.17W
07/15/2024                   Lexington          SC   NWS Employee

            NWS Employee reported a tree down at Olde
            Barnwell and Emmanuel Church Road.

&&

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 10:06 PM EDTSpecial Weather StatementCAEOrangeburg24 min
Jul 14, 10:55 PM EDTSpecial Weather StatementCAEOrangeburg35 min
Jul 15, 3:44 AM EDTHeat AdvisoryCAEBamberg, Calhoun, Chesterfield, Clarendon, Kershaw, Lee and 4 more16 hr
Jul 15, 2:15 PM EDTSpecial Weather StatementCAEChesterfield45 min
Jul 15, 2:18 PM EDTSpecial Weather StatementCAERichland42 min
Jul 15, 2:21 PM EDTSpecial Weather StatementCAEOrangeburg39 min
Jul 15, 2:32 PM EDTSevere Thunderstorm WarningCAEChesterfield43 min
Jul 15, 3:00 PM EDTSpecial Weather StatementCAECalhoun45 min
Jul 15, 3:12 PM EDTSpecial Weather StatementCAESumter48 min
Jul 15, 3:27 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg, Richland, Sumter33 min
Jul 15, 3:51 PM EDTSpecial Weather StatementCAEOrangeburg39 min
Jul 15, 4:03 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg27 min
Jul 15, 5:49 PM EDTSpecial Weather StatementCAEAiken41 min
Jul 15, 6:23 PM EDTSevere Thunderstorm WarningCAEMcCormick37 min
Jul 15, 6:42 PM EDTSpecial Weather StatementCAELexington48 min
Jul 15, 7:14 PM EDTSevere Thunderstorm WarningCAELexington, Richland46 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.